# SDR TWAA0007401

- Difficulty date: May 9, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N402TW
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 190 hours, 163 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59713305001
- Condition: Bypassing
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED RT MAIN GEAR RETRACT CYLINDER.
